# SDR SWAA2022022194362

- Difficulty date: July 8, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON HORIZ STIFFENER (BS 719 / LBL 63 / WL 202). / REPAIRED HORIZ STIFFENER DBS 719 LBL 63 IAW ATS ER 18-03392 REV IR AND EA # 1-757-15344 REV IR
